Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Strong Law of Large Numbers for Random Compact Sets

Zvi Artstein and Richard A. Vitale
The Annals of Probability
Vol. 3, No. 5 (Oct., 1975), pp. 879-882
Stable URL: http://www.jstor.org/stable/2959130
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Strong Law of Large Numbers for Random Compact Sets
Preview not available

Abstract

A strong law of large numbers is shown for random sets taking values in the nonempty, compact subsets of $\mathbb{R}^n$.

Page Thumbnails

  • Thumbnail: Page 
879
    879
  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881
  • Thumbnail: Page 
882
    882